MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; CABLE, ELECTRODE

CARDINAL HEALTH 200, LLC KENDALL; CABLE, ELECTRODE
Model Number 33134
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported a patient injury occurred around 10:02am on (b)(6) 2026 when using cardinal health material # 33134.It was stated that the lead wire caught fire, and damage happened to patient and equipment.They believe the lot number was k251013b based on supply in the clean utility room.
 
Additional Manufacturer Narrative
The contact office - manufacturing site address was updated in section g.
 
Additional Manufacturer Narrative
A device history record review for the reported lot number was conducted.All in-process and final acceptance inspections were performed in accordance with established procedures.Inspection results were within acceptable limits, and no manufacturing or inspection anomalies related to the reported issue were identified.No samples or photos were provided for review, so this complaint could not be confirmed nor a root cause determined.No new actions will be taken.If additional information is received, this complaint will be reopened.This complaint will be tracked and trended to determine if there is a need for further actions.

Brand Name
KENDALL
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25257350
Report Number1423537-2026-00164
Device Sequence Number5419293
Product Code IKD
UDI-Device Identifier10192253063066
UDI-Public(01)10192253063066(11)1251013(10)K251013B
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33134
Device Catalogue Number33134
Device Lot NumberK251013B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date05/28/2026
07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown